RSS

Diet Pills

08 Nov

I heard a shocking story today from one reader who expressed concerns about the diet pills she was taking. She took them during work and her face went very red, she also started developing rashes along her arms. This sounds like she’s allergic to one of the ingredients so told her to stop immediately.

I don’t see how it’s physically possible to add something to your body and to lose weight.

Cocaine was once sold as a diet aid (possibly still is but not legally), Caffeine still is sold legally as a diet aid. Now one is legal, one isn’t, but they both work in more or less the same way; they increase movement. Cocaine and caffeine supposedly help you perk up and move more. So cut the drug abuse and just move more! Wake up a little earlier, walk if you usually drive, jog if you usually walk, run if you usually jog and so on. If you have a treadmill, use it. If you have a breeze block, do step ups. If you have stairs, do step-ups. Half hour on a treadmill at an easy, beginners pace can burn 100 calories in half hour! step-ups even more. If you kept your same diet, this helps to possibly create a deficit.

There is no miracle pill to losing weight. It can be hard work, generally it’s easy if done right.

There is one pill known to suppress hunger, but this in itself has side effects much worse. Follow the tips included in this blog for healthy, easy weight loss and you can avoid the need for drugs.

Advertisements
 
 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: